THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Worried was posted 01/25/2005 09:22 am by Mary Beth
E-mail Address:

Message Text
I have question. My mother is calling the doctor, but I'm looking for some possible reassurance in the meantime. She woke up this morning with her veins lumpy in her forearm. It's painful as well. This is the same arm and close to where she received chemo on Friday (Gemzar and 5fu). I'm obviously worried about blood clots. Could it just be another weird side affect from the drugs? Has anyone experienced this? It's just frustratingly up and down!!!!! I was on top of the world on Saturday - she felt great - got her hair done, came over and ate a huge meal that my sister and I prepared. Played tons with the kids. Then yesterday could barely get of bed b/c of fatigue and now this. If it is a blood clot, does that mean anything in terms of the progression of the disease? Thanks in advance! Mary Beth

Reply to this message | Return to Main Message List
Responses

DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am